# SDR DL76S070833

- Difficulty date: June 28, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 60,887 hours, 28,696 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146T12804
- Condition: Damaged
- Location: Fs 1417
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE CURRENT HMV IN HKG, A FASTENER HOLE WAS FOUND ELONGATED IN THE FS 1417 FRAME NEAR STRINGER 36L.  A BOEING APPROVED REPAIR WAS INSTALLED PER 462310-14.
